Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 28, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 31, 2023, 3:49 PM CDT for Adams County, Pike County, Illinois; Marion County, Ralls County, Missouri. It was in force for 41 min. 27 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 3:49 PM CDT (20:49 UTC)
- Expired
- Mar 31, 2023, 4:30 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Adams County, IL, Pike County, IL, Marion County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 124 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:59 PM CDT | HAIL 1.5 | 5 E Rensselaer, MO | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| Mar 31, 3:59 PM CDT | HAIL 2.75 | 3 Ne Rensselaer, MO | HOUSE WAS BEING HEAVILY DAMAGED BY BASEBALL SIZE HAIL. |
| Mar 31, 4:00 PM CDT | HAIL 1 | Hannibal, MO | DELAYED REPORT. ESTIMATED TIME VIA RADAR. HAIL SLIGHTLY LARGER THAN 1 INCH REPORTED WITH PICTURE INCLUDED. |
| Mar 31, 4:00 PM CDT | HAIL 1.5 | 2 Ese Hannibal, MO | |
| Mar 31, 4:00 PM CDT | HAIL 2 | 3 W Hannibal, MO | TIME ESTIMATED FROM RADAR. |
| Mar 31, 4:01 PM CDT | HAIL 0.5 | Hannibal, MO | |
| Mar 31, 4:01 PM CDT | HAIL 1.75 | 5 E Rensselaer, MO | REPORT FROM MPING: GOLF BALL (1.75 IN.). |
| Mar 31, 4:01 PM CDT | HAIL 1.75 | Hannibal, MO | |
| Mar 31, 4:02 PM CDT | HAIL 1 | Hannibal, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 31, 4:03 PM CDT | HAIL 1 | Hannibal, MO | |
| Mar 31, 4:03 PM CDT | HAIL 1.5 | Hannibal, MO | |
| Mar 31, 4:04 PM CDT | HAIL 1.25 | Hannibal, MO | |
| Mar 31, 4:05 PM CDT | HAIL 1.75 | 1 E Hannibal, MO | |
| Mar 31, 4:05 PM CDT | HAIL 2.5 | Hannibal, MO | |
| Mar 31, 4:06 PM CDT | HAIL 1.25 | 1 S Hannibal, MO | |
| Mar 31, 4:06 PM CDT | HAIL 1.75 | Hannibal, MO | |
| Mar 31, 4:07 PM CDT | HAIL 1.25 | 2 Sse Hannibal, MO | |
| Mar 31, 4:09 PM CDT | HAIL 2 | 2 Sw Hannibal, MO | |
| Mar 31, 4:10 PM CDT | HAIL 2 | 4 E Rensselaer, MO | DELAYED REPORT. |
| Mar 31, 4:11 PM CDT | HAIL 1.75 | 1 Nw Hannibal, MO | UP TO GOLF BALL SIZED HAIL, ENDED AT THE TIME OF THE CALL. VERY HEAVY RAIN FALLING NOW. |
| Mar 31, 4:11 PM CDT | HAIL 2 | 2 Ese Seehorn, IL | TIME ESTIMATED FROM RADAR. |
| Mar 31, 4:15 PM CDT | HAIL 2 | 1 Sw Hannibal, MO | |
| Mar 31, 4:20 PM CDT | HAIL 1.5 | 1 E Richfield, IL | |
| Mar 31, 4:22 PM CDT | HAIL 1.5 | 3 S Richfield, IL | |
| Mar 31, 4:25 PM CDT | HAIL 1.75 | 2 Ese Hannibal, MO | MPING REPORT, TIME ESTIMATED FROM RADAR. |
| Mar 31, 4:30 PM CDT | HAIL 3 | 2 E Richfield, IL | DELAYED REPORT. ESTIMATED TIME FROM RADAR. 3 INCH HAIL REPORTED WITH PICTURE INCLUDED. |
| Mar 31, 4:34 PM CDT | HAIL 3 | 1 E Richfield, IL | CONFIRMED WITH PICTURE OF HAIL AND RULER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 25 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
252
WUUS53 KLSX 312049
SVRLSX
ILC001-149-MOC127-173-312130-
/O.NEW.KLSX.SV.W.0028.230331T2049Z-230331T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
349 PM CDT Fri Mar 31 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Pike County in west central Illinois...
South central Adams County in west central Illinois...
Northern Ralls County in northeastern Missouri...
Southeastern Marion County in northeastern Missouri...
* Until 430 PM CDT.
* At 349 PM CDT, a severe thunderstorm was located 7 miles northwest
of Center, moving northeast at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated. This storm has a history of producing
ping pong ball size hail.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
New London, Rensselaer and Spaulding around 400 PM CDT.
Other locations in the path of this severe thunderstorm include
Hannibal, Fall Creek, Payson and Barry.
This includes the following highways...
Interstate 172 near exit 2.
Interstate 72 between exits 4 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.
&&
LAT...LON 3952 9158 3969 9166 3992 9117 3969 9098
TIME...MOT...LOC 2049Z 241DEG 48KT 3956 9165
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore1 follow-up statement
393
WWUS53 KLSX 312120
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
420 PM CDT Fri Mar 31 2023
MOC127-173-312130-
/O.CAN.KLSX.SV.W.0028.000000T0000Z-230331T2130Z/
Ralls MO-Marion MO-
420 PM CDT Fri Mar 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RALLS AND
SOUTHEASTERN MARION COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.
LAT...LON 3969 9098 3962 9123 3966 9127 3970 9133
3973 9137 3978 9136 3990 9115
TIME...MOT...LOC 2120Z 241DEG 48KT 3976 9118
$$
ILC001-149-312130-
/O.CON.KLSX.SV.W.0028.000000T0000Z-230331T2130Z/
Pike IL-Adams IL-
420 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN PIKE AND SOUTH CENTRAL ADAMS COUNTIES IN WEST
CENTRAL ILLINOIS...
At 420 PM CDT, a severe thunderstorm was located near Payson, moving
northeast at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Barry.
This includes the following highways...
Interstate 172 near exit 2.
Interstate 72 between exits 4 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3969 9098 3962 9123 3966 9127 3970 9133
3973 9137 3978 9136 3990 9115
TIME...MOT...LOC 2120Z 241DEG 48KT 3976 9118
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:34 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 31, 2:34 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
234 PM CDT Fri Mar 31 2023
.SHORT TERM... (Through Late Saturday Night)
Issued at 234 PM CDT Fri Mar 31 2023
As of 2PM, we were beginning to see more in the way of surface
based instability spreading across the entire forecast area as the
best moisture just ahead of the front is pushing into our area.
With a very strong wind field, especially aloft, we continue to
expect severe thunderstorms to develop ahead of the front as it
moves east this afternoon and evening. All severe hazards will be
possible, including large hail. However, the greatest threats will
likely be from damaging winds and tornadoes. Storms will be fast
moving and exit the area early this evening.
Winds shift to the southwest behind the initial front, with a
secondary front (with actual cold air behind it) bringing a shift
to westerly winds during the overnight. This secondary front
brings the cold advection which will aid in low level mixing and
transporting the higher winds from aloft down toward the surface
in the form of strong wind gusts. The Wind Advisory continues into
midday Saturday across the northern half of the area where the
potential for gusts over 45 MPH is highest. It will turn much
colder as well, especially considering the widespread 70+
temperatures we've seen today. Tomorrow will top out only in the
50s. Winds decrease in the second half of the day as the low
pressure system continues to pull away to the east. Temperatures
fall off into the 30s tonight.
Kimble
.LONG TERM... (Sunday through Next Friday)
Issued at 234 PM CDT Fri Mar 31 2023
The colder conditions don't last long. We quickly transition
toward upper level ridging by early next week. Surface high
pressure shifting to the east will allow a southerly low level
flow to return on Sunday with the temperature warming back into
the 60s to low 70s.
Another trough digs into the western US on Monday, with its
primary trough axis moving out into the Plains on Tuesday. The
southerly flow ahead of the trough will reintroduce moisture out
into the Plains and set the stage for another round of strong to
severe thunderstorms. How exactly this pans out is still
uncertain, but there's been better agreement on the timing with
the latest model runs than there has been in prior days. The
threat for our area seems centered on late Tuesday into Tuesday
night. There's significant instability and shear available, with
supercells the likely storm mode and all severe weather types
possible. One concern is the timing of the trough with the best
forcing for storms coming through overnight when surface based
instability may be harder to come by.
Showers and storms may begin as early as Monday as a warm front
sets up across our area, so the best chance of showers and storms
will be along and north of the front in the northern half of the
forecast area. Storms in this environment would be elevated, and
any severe weather threat should be limited to hail. It's Tuesday
when the best chance of surface based instability across the
entire are exists, and thus the greatest chance of severe weather.
This is consistent with the SPC Day 5 outlook.
NBM hangs on to POP on Wednesday, but we believe with the growing
consensus on timing that the shower and thunderstorm threat will
be ending quickly early Wednesday mornith the threat being during the night, surface based
instability may be harder to come by during the period of stronger
forcing. So while all severe weather threats are possible, the
threat for our area may lean more toward large hail and perhaps
some damaging wind gusts if storms are no longer surface based
when they arrive.ing. Future runs of the NBM will likely pull
back on POP Wednesday as our area will largely be behind a cold
front at that point. Temperatures ahead of the front on Tuesday
are likely to soar into the 80s which contributes to the greater
instability potential. Behind the front we drop down into the 50s
again through Thursday.
Kimble
&&
.AVIATION... (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1218 PM CDT Fri Mar 31 2023
Primary concern for TAFs today is timing and impact of
thunderstorms across the area. Multiple rounds of fast moving thunderstorms
are possible, which makes narrowing down timing much more
difficult. TEMPO was the best way to handle it as conditions would
be brief when they occur. Severe storms are possible with large
hail, damaging winds, and tornadoes all possible. The most
organized timing of the storms will be with a cold front moving in
from the west this evening and that's when much of the TEMPO
groups for TS is centered around. Winds will be strong ahead of
and behind the front, with the strongest gusts likely in
thunderstorms as well as behind the front tonight into tomorrow
morning when 40KT or higher gusts are possible. An area of lower
ceilings (MVFR) is possible tomorrow morning mainly in the north
affecting Quincy but could reach as far south as St Louis.
Kimble
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 PM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson MO-
Knox MO-Lewis MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Saint Charles MO-
Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO.
Wind Advisory until 1 AM CDT Saturday for Crawford MO-Iron MO-
Madison MO-Reynolds MO-Saint Francois MO-Sainte Genevieve
MO-Washington MO.
IL...Wind Advisory until 1 PM CDT Saturday for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Saint Clair IL-Washington IL.
Wind Advisory until 1 AM CDT Saturday for Randolph IL.
&&
WFO LSXHazardous weather outlook, Mar 31, 4:13 AM CDT, 11 hours 36 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 413 AM CDT Fri Mar 31 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 413 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are expected across most of the area today...mainly this afternoon and evening. Some of the thunderstorms this afternoon and evening may be severe with damaging winds, large hail, and possible tornadoes. Winds this afternoon will gust as high as 50 mph at times. Please see the Wind Advisory for more information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Winds on Saturday will continue to gust up to 50 mph at times...mainly along and north of the Missouri River, as well as along and north of Interstate 64 in Illinois. Please see the Wind Advisory for more information. There is a chance of thunderstorms across portions of the area again Sunday night through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Carney
In the hours before
Local storm report, Mar 31, 3:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL MCBAINE 38.89N 92.45W
03/31/2023 M1.75 INCH BOONE MO EMERGENCY MNGR
&&
MMGLocal storm report, Mar 31, 3:36 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 4 W FLORIDA 39.49N 91.87W
03/31/2023 M1.75 INCH MONROE MO TRAINED SPOTTER
TRAINED SPOTTER CALLED TO REPORT GOLF BALL
SIZE HAIL WAS FALLING. HAIL IS RESULTING IN
BROKEN WINDOWS AT THE RESIDENCE.
&&
MAPLESLocal storm report, Mar 31, 3:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 2 NW TIPTON 38.67N 92.81W
03/31/2023 E0.88 INCH MONITEAU MO EMERGENCY MNGR
&&
KDLocal storm report, Mar 31, 3:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 4 S COLUMBIA 38.90N 92.34W
03/31/2023 M0.88 INCH BOONE MO EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED OFF S. COMMERCIAL
DRIVE.
&&
MAPLESLocal storm report, Mar 31, 3:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 2 SE COLUMBIA 38.93N 92.30W
03/31/2023 M1.00 INCH BOONE MO EMERGENCY MNGR
&&
MMGLocal storm report, Mar 31, 3:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 4 ENE COLUMBIA 38.97N 92.26W
03/31/2023 E1.00 INCH BOONE MO EMERGENCY MNGR
&&
KDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:40 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 50 min |
| Mar 31, 1:15 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 23 min |
| Mar 31, 4:02 PM CDT | Tornado Warning | LSX | Adams, Pike | 43 min |
| Mar 31, 4:27 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 33 min |
| Mar 31, 4:35 PM CDT | Tornado Warning | LSX | Adams, Brown, Pike | 40 min |
| Mar 31, 4:41 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 34 min |
| Mar 31, 5:05 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey | 40 min |
| Mar 31, 5:09 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 51 min |
| Mar 31, 5:40 PM CDT | High Wind Warning | LSX | Adams, Brown, Pike | 3 hr |
| Mar 31, 6:24 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 23 min |
| Mar 31, 6:28 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 47 min |
| Mar 31, 1:19 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 27 min |
| Mar 31, 1:37 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 8 min |
| Mar 31, 2:44 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 46 min |
| Mar 31, 3:19 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 41 min |
| Mar 31, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 46 min |
| Mar 31, 3:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Pike, Ralls | 49 min |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 48 min |
| Mar 31, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 50 min |
| Mar 31, 4:55 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 26 min |
| Mar 31, 5:10 PM CDT | Tornado Warning | LSX | Crawford, Washington | 19 min |
| Mar 31, 5:18 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Washington | 27 min |
| Mar 31, 5:31 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 25 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.